Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Alternative to Propecia for man in mid-20's

12

Originally Posted by westla90069

Same for Formula 1. Every problem you have can be directly traced to finasteride. Right?

There’s no way to know for sure but several of the doctors I have seen indicated that it was entirely possible. Plus there are a whole lot of other guys that have experienced the same problems but not quite as severe as I did. Also I don’t PE so that has nothing to do with it.

Originally Posted by Formula1

There’s no way to know for sure but several of the doctors I have seen indicated that it was entirely possible. Plus there are a whole lot of other guys that have experienced the same problems but not quite as severe as I did. Also I don’t PE so that has nothing to do with it.

Quote
Severe brain fog, attack on my immune system resulting in a severe illness that destroyed my sex life and permantely killed my libido. Total loss of strength and energy. That’s plenty enough for me.

That’s quite a list and I don’t doubt you experienced all of it. However, I don’t understand the connection of the immune system problem with a 5-alpha reductase inhibitor. “Brain fog” is rather vague and could be due to anything as could loss of strength and energy. The only consistently reported side effect (by less than 2% of the study groups) is loss of libido. Not all that common really. The others aren’t normally seen as well known or common side effects of taking this drug.

Perhaps you’re system reacts differently than most and that’s a shame. I’ve been on the drug for at least as long as you were and have never had any side effects except the loss of my back hair. No drop in libido or the ability to get an erection. No immune system problems. My brain fog is due to getting old. :) The point is I feel your case is a special one and not the normal pattern of men on this drug. It shouldn’t serve as the final word (not that you intended it to) on what others should do. Everyone considering taking finasteride should look at the pros and cons of what happens to the average man, not the extreme case, before deciding to use it or not.

Westla

Do you use Propecia, or Proscar tabs cut in fours?


"Look what your brother did to the door!"

I don’t know what this all about.

I shave my head and I don’t give a fuck about my hair, I remember even I having a thread about hairloss, but I don’t care about it no more. I just accepted it and I love to shave my head and to feel the smooth skin. My doc recommended not to take propecia, even if it’s 1 in a 100 who gets some negative side effects, your hair’s not worth to jeopardize your sex life or whatever (especially when you’re young).


Girth gains for better sex, length gains for a worthless ego boost.

GOAL: 6" EG

Not everyone can pull off the bald look bro.

I just think people should try finasteride before making any judgments on it. Sure there is a possibility of side effects but they aren’t likely and it’s the best product to halt hairloss and regrow hair.


Starting size: 7"x5.25" bp

Current size: 7.25"x5.875" bp

Goal size: 8.75"x6" bp

I’ve been on finasteride for over two years now, and haven’t had any serious sides. I’ve used dosages over that time from .25mg to 1.25 daily.

Originally Posted by Leatherface

Westla

Do you use Propecia, or Proscar tabs cut in fours?

From the beginning I’ve used Proscar cut into quarters, so I’ve been on a dose of approximately 1.25 mg, more than the 1 mg Propecia, and I haven’t had any problems.

Although I have had some of the same side effects, I am not convinced entirely that I can blame it on the propecia, since I am also on testorsterone replacement therapy and weight gain as well as the potential for hypertension may be a side effect of that, so who knows. Are ED issues a side effect of age, high cholesterol, high blood pressure etc, for many it is.

For me I like the propecia because its easy and its really effective.


You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

My sex drive took a major hit the first two months on it I was even having trouble doing erect PE exercises. I could still have sex but I wasn’t diamond hard. I was just about to quit when the symptoms went 95% away. I would love to get off Propecia but nothing works better and I’m single and I like having a full head of hair so I sacrifice 5% for hair. So far two years on the stuff and no major problems after the first two months.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Would you say you now have a full head of hair Dino? i’m jealous. Same thing happened to me, but now after 8 years on Fin my results have took a nose dose for the last 2 years.

I’m thinking about upping my dose to 2.5 mg a day.


"Look what your brother did to the door!"

Pretty full Bro not 18 year old full but not bad. I’m hoping it doesn’t stop working for me also maybe you should try that other stuff which I can’t think of the name maybe switching between every year would work. Also I wonder if taking say 6 months off would make it like starting new again.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Originally Posted by Leatherface
Would you say you now have a full head of hair Dino? i’m jealous. Same thing happened to me, but now after 8 years on Fin my results have took a nose dose for the last 2 years.

I’m thinking about upping my dose to 2.5 mg a day.

DO NOT up your dose without speaking to a doctor. The dose you are suggesting is the low dose used for patients with prostate problems. Most times its 5mg but my doc told me some are at 2.5 mg. Just ask the doctor to be sure.


You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

Yikes, don’t know if I have the balls to stop it for six months.

I take effexor for anxiety, and have been for 8 years (the same time I took Fin) and I’ve always wondered if Effexor somehow prevented Fin from working to its maximum since they are both metabolized so heavily in the liver.

Either way, I’m gonna up my dose to 2.5 mg a day and start using minox twice a day (as opposed to once a day), along with minox w/retin-a in the evenings.


"Look what your brother did to the door!"

I have been taking Propecia for something like a year, and have experienced the diminished libido side effect. But it’s a cyclical thing. Most times my libido is down to maybe 85% of full, then every so often it drops down quite a bit for several days, to maybe 50%. I’m in a low period now, and not enjoying it. I’m 31, so this is not directly apropos to the thread question, but that’s my two cents.

Also, I posted shortly after I began taking Propecia about sexual side effects, because I seemed to be having an additional one: extra pre-come when aroused. Like, enough to literally get a lather going. That subsided after a couple of weeks, but maybe that’s cyclical too: every so often I experience something similar for a few days. I haven’t come up with anything else to attribute this thing to. It’s not a bad side effect, if that’s what it is.

Top
12

All times are GMT. The time now is 12:40 AM.